MAUDE Adverse Event Report: CLINICAL INNOVATIONS KIWI OMNICUP; KIWI OMNICUP VACUUM DELIVERY SYSTEM WITH TRACTION FORCE INDICATOR

CLINICAL INNOVATIONS KIWI OMNICUP; KIWI OMNICUP VACUUM DELIVERY SYSTEM WITH TRACTION FORCE INDICATOR
Model Number VAC-6000MTE
Health Effect - Clinical Code Cephalohematoma (2599)
Date of Event 07/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will be returned for evaluation.A supplemental will be submitted when new information or updates are received.
 
Event or Problem Description
A report has been received reporting the following: kiwi dislodged.Lost suction.Cephalhaematoma.Baby to nicu.It was reported that another clinical innovations kiwi was used successfully.We are in the process of gathering additional information.

Brand Name
KIWI OMNICUP
Common Device Name
KIWI OMNICUP VACUUM DELIVERY SYSTEM WITH TRACTION FORCE INDICATOR
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
MDR Report Key8834204
Report Number1722684-2019-00015
Device Sequence Number14141953
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVAC-6000MTE
Device Lot Number181231
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;